After starting the Fentanyl patch in the early afternoon yesterday, I actually started to feel some relief around dinner time. My pain was not as bad as it usually is - hooray! But, I was feeling a bit "drugged," and I don't like that feeling. By bed time, I was feeling very dizzy and had an awful stomach ache with gas, bloating, and cramping. I couldn't sleep at all during the night, and woke up exhausted. This morning, I made it three hours before I ripped the patch off! Spinning, the most awful headache ever, and horrible IBS symptoms have left me no choice. There is no way I could live like this daily. To top it off, I was shaking like crazy - it was like I was having horrid withdrawal symptoms of some sort. No thanks! I have six more hours of these feelings, since the medicine continues to work for six hours after the patch has been removed. Time for a call to the doctor (and searching for a new one when I feel well)...and I will not be taking Fentanyl again.
Also - if you have adhesive allergies, I do NOT recommend these patches unless you crave red, itchy, very irritated skin.
I hope YOU are having a much better day than I; happy Thursday my lovelies. :) I am hoping to make mine better with some rest and some sunshine...
Here is some beautiful cheer for us all - photos I snapped the other day...
"Autumn is a second spring where every leaf is a flower."
~ Albert Camus